Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Ľ Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 16, No. 1, March 2023

On a q-Analogue of the Right Local General Truncated M-Fractional Derivative

We introduce a q-analogue of the right local general truncated M- fractional derivative for α-differentiable functions. From this newly defined operator, q-analogues of the standard properties and results of the α-right local general truncated M-fractional derivative like the Rolleís theorem, the mean value theorem and its extension, inverse property, the fundamental theorem of calculus and the theorem of integration by parts are obtained. In context with this q-fractional derivative operator, a q-analogue of a physical problem, the falling body problem, is obtained. Also, the q-vertical velocity and the q-distance are obtained from this problem and the solutions has been compared and shown in the graphs for various combination of q-parameter and fractional order α with the classical ordinary solution.

 

Rajendrakumar B. Chauhan
Meera H. Chudasama




 

 

JJMS, 2023, 16(1), 1-22

Bahadurís stochastic comparison of asymptotic relative efficiency of combining Infinitely many independent tests in case of conditional extreme value distribution is proposed. Six distribution-free combination producers namely; Fisher, logistic, sum of p-values, inverse normal, Tippettís method and maximum of p-values were studied. Several comparisons among the six procedures using the exact Bahadurís slopes were obtained. Results showed that the logistic producer is the best procedure.

 

Mohammed Al-Haj Ebrahem
Abedel-Qader S. Al-Masri

 

JJMS, 2023, 16(1), 23-40

Monotone Iterative Technique for a Coupled System of Nonlinear Conformable Fractional Dynamic Equations on Time Scales

In this paper, we investigate the existence of extremal solutions for a coupled system of nonlinear conformable fractional dynamic equations on time scales, by applying the monotone iterative technique combined with the method of lower and upper solutions. At last, an example is given to illustrate our main result.

 

Bouharket Bendouma




 


JJMS, 2023, 16(1), 41-55

On -strong Commutativity Preserving with Endomorphisms

In this paper, we investigate commutativity of a prime ring with involution. More specifically, we introduce certain algebraic identities of -strong commutativity with two endomorphisms, and study their connection with the commutativity of these rings. Finally, we provide examples to show that the various restrictions imposed in the hypothesis of our theorems are necessary.

 

S. Dakir
A. Mamouni





 

JJMS, 2023, 16(1), 57-66

Properties of Rationalized Toeplitz Hankel Operators

In this paper, we introduce and study the notion of Rationalized Toeplitz Hankel Matrix of order (k1, k2) as the two way infinite matrix (αij) such that

αij = αi+k2,j+k1
where k1 and k2 are relatively prime non zero integers. It is proved that a bounded linear operator R on L2 is a Rationalized Toeplitz Hankel operator [5] of order (k1, k2) if and only if its matrix w.r.t. the orthonormal basis {zi: i ϵ Z} is a Rationalized Toeplitz Hankel matrix of the same order. Some algebraic properties of the Rationalized Toeplitz Hankel operator Rφ like normality, hyponormality and compactness are also discussed.

 

Ruchika Batra (Verma)



 

 

JJMS, 2023, 16(1), 67-78

3/8-Simpson Type Inequalities for Functions whose Modulus of First Derivatives and its q-Th Powers are s-Convex in the Second Sense

The purpose of this study is to improve certain existing results concerning the Simpson type inequalities involving four point called Simpson second formula. First, we prove a new integral identity. Then, we use this identity to come up with a new Simpson second formula inequalities for functions whose first derivatives are s-convex. We also deal with situations in which the first derivatives are bounded and Lipschitzian. In addition, some applications are given to show how well our main results work.

 

N. Laribi
B. Meftah




 

 

JJMS, 2023, 16(1), 79-98

Generalized Riesz Representation Theorem in n-Hilbert Space

In respect of b-linear functional, Riesz representation theorem in n- Hilbert space have been proved. We define b-sesquilinear functional in n-Hilbert space and establish the polarization identities. A generalized form of the Schwarz inequality in n-Hilbert space is being discussed. Finally, we develop a generalized version of Riesz representation theorem with respect to b-sesquilinear functional in n-Hilbert space.

 

Prasenjit Ghosh
T. K. Samanta

 

 

JJMS, 2023, 16(1), 99-115

A Classification of Kenmotsu Manifold Admitting -Einstein Soliton

In this paper, we initiate the study of ⁎-Einstein soliton on Kenmotsu
manifold, whose potential vector field is torse-forming. Here, we have shown the nature of the soliton and find the scalar curvature when the manifold admitting ⁎-Einstein soliton on Kenmotsu manifold. Next, we have evolved the characterization of the vector field when the manifold satisfies ⁎-Einstein soliton. We have embel lished some applications of vector field as torse-forming in terms of ⁎-Einstein soli ton on Kenmotsu manifold. Also, we have studied infinitesimal CL-transformation and Schouten-Van Kampen connection on Kenmotsu manifold, whose metric is ⁎-Einstein soliton. We have developed an example of ⁎-Einstein soliton on 3-dimensional Kenmotsu manifold to prove our findings.

 

Soumendu Roy
Santu Dey
Arindam Bhattacharyya
Xiaomin Chen



 

 

JJMS, 2023, 16(1), 117-138

Position Vectors of a Relatively Normal-slant Helix in Euclidean 3-space

In this paper, we give a new characterization of a relatively normal- slant helix. Thereafter, we construct a vector differential equation of the third order to determine the parametric representation of a relatively normal-slant helix according to standard frame in Euclidean 3-space. Finally, we apply this method to find the position vector of some special cases. 

 

Abderrazzak El Haimi
Amina Ouazzani Chahdi


 

JJMS, 2023, 16(1), 139-152

 

 

A Note on the Bounds of Zeros of Polynomials and certain Class of Transcendental Entire Functions

In the paper we wish to find bounds of zeros of a polynomial. Our result in some special case sharpen some very well known results obtained for this purpose. Also, we obtain lower bound for a certain class of transcendental entire functions by restricting the coefficients of its Taylorís series expansions to some conditions.

 

Tanchar Molla

Sanjib Kumar Datta

 


 

JJMS, 2023, 16(1), 153-163

 

Krasner (m, n)-Hyperring of Fractions

The formation of rings of fractions and the associated process of localization are the most important technical tools in commutative algebra. Krasner (m, n)-hyperrings are a generalization of (m, n)-rings. Let R be a commutative Krasner (m, n)-hyperring. The aim of this research work is to introduce the concept of hyperring of fractions generated by R and then investigate the basic properties such hyperrings.  

 

M. Anbarloei



 

JJMS, 2023, 16(1), 165-185